# SDR HNAA2024122301233

- Difficulty date: December 22, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 51,595 hours, 48,689 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reversers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

E1 REV DISAGREE ON DURING TAKEOFF AROUND 80KTS.   DEACTIVED NO.1 TR IAW AMM 78-31-01  MEL   22DEC24  15:00  MDT  C35721  78-2  ENG 1 OR 2 REV DISAGREE MESSAGES
